Toeplitz Z 2 -extensions
Annales de l'I.H.P. Probabilités et statistiques, Volume 24 (1988) no. 1, pp. 1-43.
@article{AIHPB_1988__24_1_1_0,
     author = {Lema\'nczyk, Mariusz},
     title = {Toeplitz $Z_2$-extensions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--43},
     publisher = {Gauthier-Villars},
     volume = {24},
     number = {1},
     year = {1988},
     zbl = {0647.28013},
     mrnumber = {937955},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1988__24_1_1_0/}
}
TY  - JOUR
AU  - Lemańczyk, Mariusz
TI  - Toeplitz $Z_2$-extensions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1988
DA  - 1988///
SP  - 1
EP  - 43
VL  - 24
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1988__24_1_1_0/
UR  - https://zbmath.org/?q=an%3A0647.28013
UR  - https://www.ams.org/mathscinet-getitem?mr=937955
LA  - en
ID  - AIHPB_1988__24_1_1_0
ER  - 
%0 Journal Article
%A Lemańczyk, Mariusz
%T Toeplitz $Z_2$-extensions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1988
%P 1-43
%V 24
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1988__24_1_1_0
Lemańczyk, Mariusz. Toeplitz $Z_2$-extensions. Annales de l'I.H.P. Probabilités et statistiques, Volume 24 (1988) no. 1, pp. 1-43. http://archive.numdam.org/item/AIHPB_1988__24_1_1_0/

[1] G. Christol, T. Kamae, M. Mendès-France and G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. Math. France, T. 108, 1980, pp. 401-419 (in French). | Numdam | MR | Zbl

[2] P. Collet and J.P. Eckmann, Iterated Maps on the Interval as Dynamical Systems, Birkhäuser, Boston-Basel-Stuttgart, (1980). | MR | Zbl

[3] H. Helson and W. Parry, Cocycles and Spectra, Arkiv för Mat., Vol. 16, 1978, pp. 195-206. | MR | Zbl

[4] K. Jacobs, Ergodic Theory and Combinatorics, Contemp. Math., Vol. 26, 1984, pp. 171- 187. | MR | Zbl

[5] K. Jacobs and M. Keane, 0-1 Sequences of Toeplitz Type, Z. Wahr. verw. Geb., 1969, pp. 123-131. | MR | Zbl

[6] T. Kamae, Spectral Properties of Automaton-Generating Sequences, preprint (unpublished).

[7] A.B. Katok and A.M. Stepin, Approximation in Ergodic Theory, Usp. Mat. Nauk, Vol. 22, (137), 1967, pp. 81-105 (in Russian). | MR | Zbl

[8] M. Keane, Generalized Morse Sequences, Z. Wahr. verw. Geb., Vol. 10, 1968, pp. 335- 353. | MR | Zbl

[9] J. Kwiatkowski, Isomorphism of Regular Morse Dynamical Systems, Studia Math., Vol. 62, 1982, pp. 59-89. | MR | Zbl

[10] M. Lemańczyk, The Rank of Regular Morse Dynamical Systems, Z. Wahr. verw. Geb., Vol. 70, 1985, pp. 33-48. | MR | Zbl

[11] M. Lemańczyk, Ergodic Properties of Morse Sequences, Thesis, Toruń;, 1985.

[12] M. Lemańczyk, Ergodic Z2-Extensions Over Rational Pure Point Spectrum, Category and Homomorphisms, Compositio Math., Vol. 63, 1987, pp. 63-81. | Numdam | MR | Zbl

[13] M. Lemańczyk, M.K. Mentzen, On Metric Properties of Substitutions, Compositio Math. (to appear). | Numdam | MR

[14] J. Mathew and M.G. Nadkarni, A Measure-Preserving Transformation Whose Spectrum has Lebesgue Component of Multiplicity Two, Bull. Lon. Math. Soc., Vol. 16, 1984, pp. 402-406. | MR | Zbl

[15] D. Newton, On Canonical Factors of Ergodic Dynamical Systems, J. Lon. Math. Soc., Vol. 19, 1978, pp. 129-136. | MR | Zbl

[16] M. Queffelec, Contribution à l'étude spectrale de suites arithmétiques, Thèse, 1984 (in French).

[17] W. Parry, Compact Abelian Group Extensions of Discrete Dynamical Systems, Z. Wahr. verw. Geb., Vol. 13, 1969, pp. 95-113. | MR | Zbl

[18] S. Williams, Toeplitz Minimal Flows Which Are Not Uniquely Ergodic, Z. Wahr. verw. Geb., Vol. 67, 1984, pp. 95-107. | MR | Zbl